# SDR P5CA0701531

- Difficulty date: August 21, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 25,302 hours, 3,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuel Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION IN THE LEFT WING FUELING SERVICE PANEL BRACKET SUPPORT CRACK.  PERFORMED PART 1 PER XEO 57-082107 AND INTERIM REPAIR APPROVED.
